# SDR ASAA2023091645156

- Difficulty date: September 16, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 6,391 hours, 1,832 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT FL 350 WITH 1400 LBS IN CENTER TANK AND A DECK ANGLE OF 2.5 DEGREES WINGS LEVEL WITH SMOOTH RIDE LEFT CENTER PUMP LOW PRESS LIGHT ILLUMINATED WITH PUMP IN ON POSITION ATTEMPTED CYCLE OF PUMP SWITCH WITH NO CHANGE. GROUNDED - YES. ON DEFERRAL.
